# SDR COMA0360474

- Difficulty date: October 26, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 9,034 hours, 2,918 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Engine Support
- Part time: 9,034 hours, 7,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER ENGINE SUPPORT BEAM.  REPAIRED IAW 601R-53-61-345.
